Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 373, Number 4
HTML articles powered by AMS MathViewer

A new class of bell-shaped functions
Mateusz Kwaśnicki PDF
Trans. Amer. Math. Soc. 373 (2020), 2255-2280
Wide subcategories of $d$-cluster tilting subcategories
Martin Herschend, Peter Jørgensen and Laertis Vaso PDF
Trans. Amer. Math. Soc. 373 (2020), 2281-2309
Uniform rank gradient, cost, and local-global convergence
Miklós Abért and László Márton Tóth PDF
Trans. Amer. Math. Soc. 373 (2020), 2311-2329
Computation of Kazhdan-Lusztig polynomials and some applications to finite groups
Frank Lübeck PDF
Trans. Amer. Math. Soc. 373 (2020), 2331-2347
Geometry of alternating links on surfaces
Joshua A. Howie and Jessica S. Purcell PDF
Trans. Amer. Math. Soc. 373 (2020), 2349-2397
Structure of the Mordell-Weil group over the $\mathbb {Z}_p$-extensions
Jaehoon Lee PDF
Trans. Amer. Math. Soc. 373 (2020), 2399-2425
Hessenberg varieties, intersections of quadrics, and the Springer correspondence
Tsao-Hsien Chen, Kari Vilonen and Ting Xue PDF
Trans. Amer. Math. Soc. 373 (2020), 2427-2461
Simple-minded systems and reduction for negative Calabi-Yau triangulated categories
Raquel Coelho Simões and David Pauksztello PDF
Trans. Amer. Math. Soc. 373 (2020), 2463-2498
Relations in the maximal pro-$p$ quotients of absolute Galois groups
Ján Mináč, Michael Rogelstad and Nguyễn Duy Tân PDF
Trans. Amer. Math. Soc. 373 (2020), 2499-2524
Davies’ method for heat-kernel estimates: An extension to the semi-elliptic setting
Evan Randles and Laurent Saloff-Coste PDF
Trans. Amer. Math. Soc. 373 (2020), 2525-2565
A sub-functor for Ext and Cohen-Macaulay associated graded modules with bounded multiplicity
Tony J. Puthenpurakal PDF
Trans. Amer. Math. Soc. 373 (2020), 2567-2589
Flow equivalence of G-SFTs
Mike Boyle, Toke Meier Carlsen and Søren Eilers PDF
Trans. Amer. Math. Soc. 373 (2020), 2591-2657
Variational principles for spectral radius of weighted endomorphisms of $C(X,D)$
Bartosz Kosma Kwaśniewski and Andrei Lebedev PDF
Trans. Amer. Math. Soc. 373 (2020), 2659-2698
Commensurations of subgroups of $\mathrm {Out}(F_N)$
Camille Horbez and Richard D. Wade PDF
Trans. Amer. Math. Soc. 373 (2020), 2699-2742
Thin set theorems and cone avoidance
Peter Cholak and Ludovic Patey PDF
Trans. Amer. Math. Soc. 373 (2020), 2743-2773
Global surfaces of section for dynamically convex Reeb flows on lens spaces
A. Schneider PDF
Trans. Amer. Math. Soc. 373 (2020), 2775-2803
Decay estimates for higher-order elliptic operators
Hongliang Feng, Avy Soffer, Zhao Wu and Xiaohua Yao PDF
Trans. Amer. Math. Soc. 373 (2020), 2805-2859
Limit operator theory for groupoids
Kyle Austin and Jiawen Zhang PDF
Trans. Amer. Math. Soc. 373 (2020), 2861-2911
On certain isogenies between K3 surfaces
Chiara Camere and Alice Garbagnati PDF
Trans. Amer. Math. Soc. 373 (2020), 2913-2931
Multiparameter perturbation theory of matrices and linear operators
Adam Parusiński and Guillaume Rond PDF
Trans. Amer. Math. Soc. 373 (2020), 2933-2948
Entropy and drift for Gibbs measures on geometrically finite manifolds
Ilya Gekhtman and Giulio Tiozzo PDF
Trans. Amer. Math. Soc. 373 (2020), 2949-2980
Large deviation for additive functionals of symmetric Markov processes
Zhen-Qing Chen and Kaneharu Tsuchida PDF
Trans. Amer. Math. Soc. 373 (2020), 2981-3005
Corrigendum to “Morse structures on open books”
David T. Gay and Joan E. Licata PDF
Trans. Amer. Math. Soc. 373 (2020), 3007-3008